Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Headaches on switching meds.. Lynne

Posted by Katz on February 2, 2001, at 11:29:39

In reply to Re: Headaches on switching meds.., posted by Lynne on February 1, 2001, at 18:13:10

> > Hi Lynne,

Andrafinil is a drug that I was introduced to about 3 years ago. My past experience is thus: Week 1 - It had a dramatic speed like feel to it.
Week 2 - Amphetamine like feeling stopped. The drug no longer appeared to be working.

Not understanding the mechanism of how this drug worked. I became frustrated and gave up on it too soon. Andrafinil takes weeks and sometimes months for its full effect to be realized. Please note: I never felt drugged or sedated. To me, this would be an indication that this is not the right drug for you.

Presently, I am not feeling any effects from the andrafinil (at least not that I'm not aware of). I am only into my second week of andrafinil. If its going to work, it will need more time to do its job. Since I am combining it with the amisulpride, determining exactly what effects the andrafinil is having may be difficult.

I hope this has been helpful. What is your history and what meds are you currently using?

I hope to post everyday around 4 PM to keep everyone aprised of my day to day trial with amisulpride.

Kathy

The first week that I took andrafinil, It felt like speed. It had that nervous edge to it that usually occurs with amphetamines. That feeling soon waned and into the second week, no effect was felt.
> > > I am presently using valerian for anxiety and a brain boost mixure containg ginseng, phelalaline etc, and guess what I'm getting headaches!
> >
> > It's probably the phenalanaline that is causing the headaches.
> >
> > >The ritalin was much less hassle, but I daren't use any more of my son's stuff..
> >
> > Kind of like keeping your "hand out of the cookie jar", no doubt! When do you start on your Zoloft trial? Please keep us posted.
> >
> > Best of luck,
> >
> > Kathy
>
> Kathy,
> I could not wait to read your post today. I am disappointed that Amisulpride is making you drowsy.Hopefully it will go away. How did the Andrafinil make you feel when you were just taking it? It made me drowsy and feel like I was on drugs.I hope this drug will work out for you. My thoughts are with you.
>
> Lynne


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Katz thread:52347
URL: http://www.dr-bob.org/babble/20010131/msgs/53168.html